U.S. doctors online nowAsk doctors free
MO
A 24-year-old female asked:

had uti and took pills and it clear up. a few weeks later i had sores on my privates . then i had a sore throat and sore in my mouth. std test is neg?

1 doctor answer4 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Genital herpes?: Genital herpes is the most common cause of genital sores, perhaps with simultaneous oral herpes. Other STDs, e.g. syphilis. Some non-STD viral infections and certain kinds of dermatitis can do it, especially if also skin rash elsewhere. Yeast infection from the prior antibiotic, but pretty late for that. See doc ASAP -- the sooner the better for accurate diagnosis and most effective treatment.
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Provided original answer
Don't assume it's not herpes or other STD just because of recent negative STD tests. Herpes is usually not tested unless there are sores at the time, and a syphilis blood test takes several weeks to become positive. Also, some STDs can cause similar symptoms as UTI.
Jun 12, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

NJ
A 23-year-old male asked:

I injured my back weight-lifting four days ago. I've had pain, minor spasms, and loss of appetite. Advil (ibuprofen) was giving me heartburn. What shoul I do?

2 doctor answers6 doctors weighed in
Dr. Allen Fein
Specializes in Family Medicine
See MD, Stop Advil (ibuprofen): Sounds like you have already done enough watching and waiting. Go to your physician for an examination to check for disc injury and other problems. Over the counter analgesics, physical therapy, massage therapy, yoga and acupuncture may help. Initiall cold, then warm compresses after a day or two. If not resolving, i send my patients for x-ray, mri, and referral to ortho and/or pain clinic.
A 25-year-old member asked:

I'm 25 my bones ache.. have lots of headache migraines eye twitches ..body aches a lot no strength ..weak. no energy what should I do?

3 doctor answers6 doctors weighed in
Dr. James Marx
Pain Management 48 years experience
Need Testing: Sounds like some sort of electrolyte(minerals in your blood like sodium, potassium or calcium) disturbance. You need to see a doctor to get this sorted out asap.
A 27-year-old member asked:

Symptoms:abdominal pain lower back pain heavy clotted bleeding after period ended light headed nausea difficulty breathing while standing.Retain water?

1 doctor answer4 doctors weighed in
Dr. Jeff Livingston
Obstetrics and Gynecology 22 years experience
Not normal: Definitely needs to be evaluated by your doctor. Difficulty breathing does not really go with gynecological issues. I would start with your pcp for that then see obgyn for the rest, .
A 28-year-old female asked:

Lower right abdominal pain, with hip tenderness accompanied by nausea and radiating lower back pain. Two endometriosis surgeries already and 6 months of lupron (leuprolide). Also had an appentectomy. Is the endo back!?

1 doctor answer2 doctors weighed in
Dr. Vivek Huilgol
Gastroenterology 35 years experience
Surg. complication?: It would appear either the original process continues unabated or there is a surgical complication. I suggest you see the original surgeon (probably your ob-gyn doc).
Sturgis, SD
A 34-year-old female asked:

What could cause parethesia of the head, face, neck and left arm and leg? Ct/mri of the brain are normal. Cymbalta or nucynta (tapentadol) cause this? It's been constant for 3 weeks!

2 doctor answers3 doctors weighed in
Dr. Suzanne Rizkalla
Internal Medicine 36 years experience
Yes: It is cymbalta, (duloxetine) u should stop it first.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 12, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.